# SDR ASAA2020083173111

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 50,502 hours, 15,066 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN OCEANIC AIRSPACE A MOMENTARY ANP SPIKE CAUSED THE ANP FIELD TO TURN AMBER, RNP WENT TO 10.  LNAV AND VNAV REVERTED TO CWS ROLL AND ALTITUDE HOLD.  GROUNDED - YES.  REF B737-800 FIM 22-11 TASK 811, 22-11 TASK 801, 34-61 TASK 801.  FMC-L FLIGHT 1 SHOWS: FMC-R PRES LAT.  DFCS BITE SHOWS NO CURRENT FAULTS ON BOTH, CH A +B.  CH-B SHOWS MSG: 22-11822, 22-11071 ON LEG 01.  NO CURRENT FAULTS OR IN HISTORY FOR ADIRU 1 + 2.  DFCS TESTS GOOD.  ALL REQUIRED TESTS PASSED.
